# SDR ABXA9701244

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47620
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 99581913
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE LT PYLON STIFFENER ANGLE CRACKED AT STA 980.  REPAIRED IAW DC-9 SRM 51-30-2 AND 51-30-5.
